# SDR 95ZZZX5833

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3784R
- Make and model: Cessna 172H
- Aircraft serial: 17255584
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130631
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 2,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, BRACKET WAS FOUND CRACKED AT FORWARD AND AFT MOUNT FLANGES AND FORWARD LOWER MOUNT FLANGE. CRACKS WERE ALSO FOUND RADIATING OUT FROM FORWARD FLANGE RIVET HOLES.  CESSNA'S REPLACEMENT PART, 0513063-3, IS HEAVIER GAUGE.  MATERIAL WITH MORE FLANGE SPACE FOR RIVETING.  SUBMITTER RECOMMENDS CLOSER ATTENTION DURING INSPECTIONS WITH REPLACMENT AT FIRST SIGN OF FATIGUE.  BRACKET IS UNDER CREW FLOOR BELOW FUEL SELECTOR KNOB.
